Journal of Symbolic Logic 58 (1):350-352 (1993)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275343
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,337
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

On Countable Homogeneous 3-Hypergraphs.Reza Akhtar & Alistair H. Lachlan - 1995 - Archive for Mathematical Logic 34 (5):331-344.
Ramsey Theory for Countable Binary Homogeneous Structures.Jean A. Larson - 2005 - Notre Dame Journal of Formal Logic 46 (3):335-352.
ℵ0-Categorical Tree-Decomposable Structures.A. H. Lachlan - 1992 - Journal of Symbolic Logic 57 (2):501 - 514.
$Aleph_0$-Categorical Tree-Decomposable Structures.A. H. Lachlan - 1992 - Journal of Symbolic Logic 57 (2):501-514.
Ω-Categorical, Ω-Stable Structures.G. Cherlin, L. Harrington & A. H. Lachlan - 1985 - Annals of Pure and Applied Logic 28 (2):103-135.
Ab Initio Generic Structures Which Are Superstable but Not Ω-Stable.Koichiro Ikeda - 2012 - Archive for Mathematical Logic 51 (1-2):203-211.
Finite Homogeneous 3‐Graphs.Alistair H. Lachlan & Allyson Tripp - 1995 - Mathematical Logic Quarterly 41 (3):287-306.
Stable Structures with Few Substructures.Michael C. Laskowski & Laura L. Mayer - 1996 - Journal of Symbolic Logic 61 (3):985-1005.
Interpreting Groups in Ω-Categorical Structures.Dugald Macpherson - 1991 - Journal of Symbolic Logic 56 (4):1317-1324.
Isomorphism of Homogeneous Structures.John D. Clemens - 2009 - Notre Dame Journal of Formal Logic 50 (1):1-22.
Finitely Constrained Classes of Homogeneous Directed Graphs.Brenda J. Latka - 1994 - Journal of Symbolic Logic 59 (1):124-139.

Analytics

Added to PP index
2014-04-04

Total views
4 ( #1,278,789 of 2,508,046 )

Recent downloads (6 months)
1 ( #416,715 of 2,508,046 )

How can I increase my downloads?

Downloads

My notes